# SDR ASAA9740095

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - PRIOR TO FLT 469 - THE L1 DOOR HANDLE WAS FOUND TO BE HARD TO CLOSE.  LUBED AND CYCLED DOOR, OPERATED NORMAL.  (M)
